MathSciNet Relay Station
MathSciNet bibliographic data
MR1926879 (2003j:16012) 16E10 (16D90 16E30 16G10)
Angeleri-Hügel, Lidia; Trlifaj, Jan Tilting theory and the finitistic dimension conjectures. Trans. Amer. Math. Soc. 354 (2002), no. 11, 4345–4358 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement